Tinnitus from Tramadol?

Discussion in 'Introduce Yourself' started by Jeffrey Rookard, Nov 8, 2015.

tinnitus forum
    1. Jeffrey Rookard

      Jeffrey Rookard Member

      Tinnitus Since:
      I've been taking tramadol 50mg 2 times a day for some pain from 2 bulging discs in my neck. I've heard that tramadol medication could be causing my tinnitus. Any one heard of this med causing tinnitus?
    2. amandine

      amandine Member

      Tinnitus Since:
      july 2014
      Does it say anything like that on the side effects of the drug looking on line?
    3. Dubinvero

      Dubinvero Member Benefactor

      Tinnitus Since:
      January, 2014
    4. eric peterson

      eric peterson Member

      New York
      Tinnitus Since:
      Onset: 10/2003 Increase: 4/2015
      Cause of Tinnitus:
      who knows? who cares?

      It is listed as a very rare side effect. Do you take aspirin along with tramadol? that definitely can cause tinnitus. but would only be short term, and would likely stop soon after you stopped taking the aspirin.
    5. Christian78

      Christian78 Member

      Tinnitus Since:
      (Sep 2013)
      Cause of Tinnitus:
      progressive tinnitus, time of expiring in next 3-6 months
      I believe it can be a reason.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.